MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® SPIRIT COMBO; INSULIN INFUSION PUMP

ROCHE DIABETES CARE, INC. ACCU-CHEK ® SPIRIT COMBO; INSULIN INFUSION PUMP
Model Number 05458544001
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 01/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the infusion device was delivering an inaccurate amount of insulin resulting in elevated blood glucose levels.

Brand Name
ACCU-CHEK ® SPIRIT COMBO
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim 68305
GM   68305
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key13557598
Report Number3011393376-2022-00547
Device Sequence Number3818684
Product Code LZG
UDI-Device Identifier04015630883806
UDI-Public04015630883806
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K111353
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number05458544001
Device Catalogue Number05458544001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2022
Supplement Date Received by Manufacturer04/21/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HUMALOG® INSULIN.
Patient Age63 YR
Patient SexFemale